# SDR DXTA2022120675610

- Difficulty date: December 5, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000060
- Aircraft time: 1,342 hours, 757 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING MAIN CABIN DOOR FROM INSIDE AIRCRAFT, HANDLE DOES NOT POSITIVE DETENT AND CABIN DOOR DOOR OPEN AND CHECK DOOR CAS MESSAGES REMAIN DISPLAYED.  CHECKLIST ALTERNATE DOOR CLOSING METHOD IS REQUIRED TO PROPERLY CLOSE DOOR.  REMOVED CONNECTOR JC027 & NOTICED THE PIN L WAS BENT COMPLETLY FLAT IN THE CONNECTOR. VERIFIED THE WIRING DIAGRAM AND PIN LIS THE SIGNAL WIRE FROM THE SECURING PAWL DOOR SWITCH (SC007). REMOVED CONNECTOR JC027 FROM THE AIRFRAME & CAREFULLY REMOVED THE WIRE ON PIN L FROM CONNECTOR JC027, REPLACED THE PIN. INSTALLED CONNECTOR IAW WDM 52-00-01 AND 52-10-00
